MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR (C80); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR (C80); INTRAVASCULAR ADMINISTRATION SET
Model Number 515304
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd phaseal¿ y-site connector (c80) experienced leakage.The following information was provided by the initial reporter: "we had leakage inside the white adapter piece of the c80.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 25-jul-2022.H6: investigation summary two unused samples and two photos were provided to our quality team for investigation.Through visual inspection of the photos, fluid is observed around the membrane, verifying the reported issue.Upon evaluation of the returned products, no damage or defects were observed on the devices and the membrane was verified to be properly welded on to the connector.Functional testing was performed, penetrating the membrane ten times and observing the product for any leakage.In all cases, the product functioned as intended and no leaks occurred.A device history review was performed for the reported lot 2108205, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device, including leakage and pressure testing for all lots to ensure the quality of the membrane.No issues related to the reported event were found during manufacturing.Based on the quality team's investigation, and given the returned samples and device records did not identify any issues related to this incident, a root cause related to the manufacturing process cannot be identified at this time.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ Y-SITE CONNECTOR (C80)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15164211
Report Number3003152976-2022-00348
Device Sequence Number17322729
Product Code ONB
UDI-Device Identifier30382905153045
UDI-Public30382905153045
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Model Number515304
Device Catalogue Number515304
Device Lot Number2108205
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown